Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 759352, 6 pages
http://dx.doi.org/10.1155/2013/759352
Research Article

A Note on a Generalized Discounted Penalty Function in a Sparre Andersen Risk Model Perturbed by Diffusion

College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

Received 17 September 2013; Accepted 6 November 2013

Academic Editor: Bernhard Ruf

Copyright © 2013 Chaolin Liu and Zhimin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a Sparre Andersen risk model perturbed by diffusion where the interclaim times are generalized Erlang(n) distribution. Generalized discounted penalty functions incorporating the maximum surplus before ruin are studied. We derive the integrodifferential equations and give the solutions for the generalized discounted penalty functions.